Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

anonymouse93

Member
  • Posts

    2
  • Joined

  • Last visited

Reputation

0 Neutral

Recent Profile Visitors

321 profile views
  1. Hey guys! Hopefully I'll be able to share some useful stuff! I don't know about the rest of the world, but in the UK women have to be using a contraceptive to be prescribed accutane/roaccutane/isotretinoin. If you are using a contraceptive then the change in hormones is probably the cause of the sweating as they can affect body temperature. Also, the drug severely dries out the skin and your glands will go in to overdrive to try and restore the skins hydration, if you've upped your dosage it
  2. Hey Rachel246, I have been on Spironolactone at 200mg a day for 6 months now so hopefully I can shed some light! Firstly, Spiro is a diuretic so it takes water out of the body and you pass it through your urine. It means that your skin secretes less oil but it also means that if you don't drink enough water, your body will be severely dehydrated and it needs to adjust to the drug. It's super annoying when people say drinking more water will help but it genuinely works, I was experiencing dry
×